Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2007
    Volume: 187
    Number: 2
    DBLP: db/journals/amc/amc187.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 174  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Wen-ming He.
    High effective finite element algorithm for elliptic partial differential equation.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    Abdul-Majid Wazwaz.
    New solitary wave and periodic wave solutions to the (2+1)-dimensional Nizhnik-Novikov-Veselov system.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    Xingyuan Wang, Xu Zhang.
    The divisor periodic point of escape-time N of the Mandelbrot set.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    Hilmi Demiray.
    The effect of a bump in an elastic tube on wave propagation in a viscous fluid of variable viscosity.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    P. Balasubramaniam, J. Abdul Samath, N. Kumaresan.
    Optimal control for nonlinear singular systems with quadratic performance using neural networks.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    P. K. Parida, D. K. Gupta.
    A cubic convergent iterative method for enclosing simple roots of nonlinear equations.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    David Brown, Nese Dernek, Osman Yürekli.
    Identities for the E
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    Saralees Nadarajah.
    Simple formulas for certain polynomials.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    Xinyuan Wu.
    A note on computational algorithm for the inverse of a square matrix.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Conference paper
    A. A. Attiya.
    On a generalization class of bounded starlike functions of complex order.
    Applied Mathematics and Computation 2007, Volume 187 (0) 2007
    Show item 1 to 10 of 174  

    Your query returned 174 matches in the database.